Bulletin of the American Mathematical Society

Frequency laws showing stability with reference to the geometric mean and other means

E. L. Dodd

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 398-402.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495963

Mathematical Reviews number (MathSciNet)
MR1562407

Zentralblatt MATH identifier
0005.11103

Citation

Dodd, E. L. Frequency laws showing stability with reference to the geometric mean and other means. Bull. Amer. Math. Soc. 38 (1932), no. 6, 398--402. https://projecteuclid.org/euclid.bams/1183495963


Export citation